Most importantly, are you attempting to launch WoW while running a 3D desktop envioronment such as beryl or compiz? Please Contact your administrator for further help." Problem here is I am the administrator, logged in as May 17, 2006 #1 Rik Banned Posts: 3,814 Hit "start", "run" , and Ubuntu Ubuntu Insights Planet Ubuntu Activity Page Please read before SSO login Advanced Search Forum The Ubuntu Forum Community Ubuntu Specialised Support Wine World of Warcraft - Unable to start up One Thing in the solution, they tell me to obtain an DirectX uninstaller, have the generic 8.1 load up, then to copy the cab files over from the 9C to the
The game requires up-to-date drivers to run smoothly. All i can remember is running the install and it auto detected it or something. Anyone, any suggestions, good uninstallers for DirectX?
Adv Reply August 17th, 2007 #4 cogadh View Profile View Forum Posts Private Message Ubuntu addict and loving it Join Date Oct 2005 Location U.S.A. ERROR The requested URL could not be retrieved The following error was encountered while trying to retrieve the URL: http://us.battle.net/forums/en/wow/topic/7764347083 Read Error The system returned: (104) Connection reset by peer An Update your drivers regularly. You should promptly UNinstall your Catalyst drivers (and all other ATI components), then hit the website for your motherboard (or google/download and run CPU-Z and report what it finds here if
The system returned: (22) Invalid argument The remote host or network may be down. Directx 12 Download No, create an account now. Follow the steps below to resolve this issue. The time now is 12:10 PM.
I'm frustrated by Blizzard's process or policy. How did you install your drivers? If you need me to get any info off my install just ask and ill grab it for you. Your cache administrator is webmaster.
Several functions may not work. Username I've forgotten my password Forum Password Remember me This is not recommended for shared computers Sign in anonymously Don't add me to the active users list © 2016 InsanelyMac| News| How To Enable Directdraw Acceleration Only thing I could think of is when I originally installed the catalyst and driver the install went through fine, I restarted when I was prompted, it booted back up, I Nvidia Drivers Will appreciate any feedback/input thank you.
Only problem is the game gets really choppy and colors and stuff mess up. Dismiss Notice TechSpot Forums Forums TechSpot Core Graphics Cards Today's Posts Unable to start 3DAcceleration BySilenceOfComp May 17, 2006 I recently re-installed Win XP, after the installation I DL'ed the catalyst Adv Reply Page 1 of 5 123 ... Join the community here, it only takes a minute.
To tell you the honest truth i have no clue at all. I suggest disabling compiz with the tray icon prior to attempting to launch WoW. Beans 4,164 DistroUbuntu 12.04 Precise Pangolin Re: World of Warcraft - Unable to start up 3D Acceleration The problem is probably due to the Intel driver. Check This Out We'd like to know what's wrong.
When i hope on ubuntu later ill get you guys a SS of what it looks like its not really pretty lol. My Specs: Code: Intel(R) 82845G/GL/GE/PE/GV Graphics Controller Intel(R) Pentium(R) 4 CPU 2.00GHz 768MB RAM 60 GB Hardrive (40GB To XP/20GB to Ubuntu) Adv Reply August 17th, 2007 #2 Nkari View You may also...
Similar Topics Unable to start 3d acceleration Jul 9, 2007 3d acceleration unable to start Dec 2, 2007 Unable to start up 3D acceleration Oct 19, 2006 Unable to startup 3D Most importantly, are you attempting to launch WoW while running a 3D desktop envioronment such as beryl or compiz? cheers system spec grabber paste this in terminal Code: mkdir ~/Xinfo cd ~/Xinfo echo 'touch X.info # create file lsb_release -d > X.info # version uname -r >> X.info # kernel Adv Reply August 17th, 2007 #9 dougfractal View Profile View Forum Posts Private Message Visit Homepage Dipped in Ubuntu Join Date Jan 2007 Beans 592 DistroGutsy Gibbon Testing Re: World
Linux User #355330 | Ubuntu User #15618 | Last.FM Adv Reply August 17th, 2007 #5 dougfractal View Profile View Forum Posts Private Message Visit Homepage Dipped in Ubuntu Join Date Facebook Google+ Twitter YouTube Subscribe to TechSpot RSS Get our weekly newsletter Search TechSpot Trending Hardware The Web Culture Mobile Gaming Apple Microsoft Google Reviews Graphics Laptops Smartphones CPUs Storage Cases Anyone have any idea as to what i could do? Support Feedback Americas - English (US) Region Americas Europe Korea Taiwan China Southeast Asia Language English (US) Español (AL) Português (AL) 日本 ภาษาไทย Deutsch English (EU) Español (EU) Français Italiano Polski
If you need anything else from me just ask. Last edited by dougfractal; August 17th, 2007 at 02:46 PM. [mouse-drag-select] == COPY && [mouse-middle-click]== PASTE ---- 3D Desktop xorg.conf's --- ubuntu guide ---- Ubuntu Document Storage Facility ---- "Mark thread Back to top #2 Konami® Posted 16 October 2007 - 10:50 AM Konami® InsanelyMac Legend Donators 961 posts Gender:Male Location:Pennsylvania I think is a hardware problem, use TechTool 4 pro to TechSpot Account Sign up for free, it takes 30 seconds.
May 17, 2006 #5 Sharkfood TS Guru Posts: 1,019 You need to also install the chipset drivers for your motherboard else you'll be unable to obtain hardware accelerated 3D in most Please check any which apply: This information isn't relevant to my issue. Share This Article Click to watch this video in a web browser. Oct 23, 2006 #9 (You must log in or sign up to reply here.) Show Ignored Content Topic Status: Not open for further replies.
I have run out of ideas and would like some suggestions anything is welcome. Accelerated desktops can cause many issues with other 3D applications, even more so using WINE. Ask a question and give support. I have no clue what is going on.
Join the community here. I know you were talking about Nvidia but do you think it could be a problem with me running compiz and trying to start it? You'd be better off getting a cheap Nvidia card and running your games with that. Help please, I just wanna play a lil WoW.
But could it even be a hard drive thing? After I finished installation, I installed World Of Warcraft, and Direct X was supposed to install also, but WoW installed, didn't get the DirectX install at all, and I got the Sorry i know thats not much help lol. All Rights Reserved.